# SDR SWAA118716

- Difficulty date: December 5, 2011
- Submitted: December 29, 2011
- Operation: Air carrier
- Aircraft: N523SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26565
- Aircraft time: 61,006 hours, 57,836 cycles
- System (JASC): 5241 · Galley Doors
- Part: Skin
- Part number: 6518420
- Condition: Cracked
- Location: Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND CRACK ON AFT LWR CORNER OF GALLEY DOOR, BS 332.0-4, STR 17R-2.  REPAIRED SKIN PER DOC.
